# SDR UALA2010081302965

- Difficulty date: August 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,046 hours, 12,812 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 537391
- Condition: Separated
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW HAND CRANK FELL OFF.  NEEDS CLAMP UP BOLT ASSY. PN ABC7313. NHA TORQUE LIMITER 170-0030 ON ORDER. ACCOMPLISHED UA-EVA-74048.
